# SDR SWAA2022093051850

- Difficulty date: September 10, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 19,904 hours, 9,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULLHEAD L ANGLE AT STA 500I HAS CORROSION. / [01] NEEDED TO ADD MY REFERENCE FOR BEING OUT OF LIMITS;[02] FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1;[03] INSPECTION COMPLETE ON CORRECTIVE ACTION #2 FOR DAMAGE EXCEEDING LIMITS.;[04] INSPECTION COMPLETE FOR OK TO INSTALL REPLACEMENT ANGLE.;[05] R & R ?L? ANGLE PER SRM 51-10-02;[06] INSPECTION COMPLETE ON CORRECTIVE ACTION #5 FOR REPLACEMENT OF THE ANGLE.
